# SDR ASAA0540127

- Difficulty date: February 9, 2005
- Submitted: April 6, 2005
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 19,834 hours, 10,879 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Skate Angle
- Part number: 655484211
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - VERTICAL STAB SKATE STA 1001-1016, STA 21-31 IS CHAFFED.  VERTICAL SKATE CHAFED OUT OF LIMITS, FABRICATED AND INSTALLED NEW SKATE.  (K)
